Equivalence of stochastic quantization and the Faddeev-Popov Ansatz

L. Baulieu, Daniel Zwanziger

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We prove the equivalence of stochastic quantization to the Faddeev-Popov ansatz for covariant and axial gauges. A principal ingredient of the proof is a theorem which asserts that, for a certain large class of stochastic processes, the time-dependent distribution relaxes to an equilibrium distribution.

    Original languageEnglish (US)
    Pages (from-to)163-172
    Number of pages10
    JournalNuclear Physics, Section B
    Volume193
    Issue number1
    DOIs
    StatePublished - Dec 21 1981

    ASJC Scopus subject areas

    • Nuclear and High Energy Physics

    Fingerprint Dive into the research topics of 'Equivalence of stochastic quantization and the Faddeev-Popov Ansatz'. Together they form a unique fingerprint.

    Cite this